# SDR SIMA200733403

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 19,263 hours, 18,604 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 40303920
- Condition: Broken
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW GOT A BLEED 1 LEAK MESSAGE IN FLIGHT WHILE PASSING THROUGH 10,000 FEET.  CREW FOLLOWED AOM PROCEDURES AND MESSAGE WENT AWAY.  CREW DECIDED TO RETURN TO ORD.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND O-RING IN CARGO AREA, BOTTOM PANEL BY DOOR WAS BROKEN.  REMOVED AND REPLACED O-RINGS IAW EMB 145 AMM 36-11-10, OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
